MathSciNet Relay Station
MathSciNet bibliographic data
MR1954083 60G99
Rezakhah, S.; Soltani, A. R. On the expected number of real zeros of certain Gaussian random polynomials. Stochastic Anal. Appl. 21 (2003), no. 1, 223–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement